Jein-Shan Chen
Jein-Shan Chen
Professor, Mathematics Department of National Taiwan Normal University
Verifierad e-postadress på math.ntnu.edu.tw - Startsida
TitelCiteras avÅr
An unconstrained smooth minimization reformulation of the second-order cone complementarity problem
JS Chen, P Tseng
Mathematical Programming 104 (2-3), 293-327, 2005
1762005
Analysis of nonsmooth vector-valued functions associated with second-order cones
JS Chen, X Chen, P Tseng
Mathematical Programming 101 (1), 95-117, 2004
1352004
A family of NCP functions and a descent method for the nonlinear complementarity problem
JS Chen, S Pan
Computational Optimization and Applications 40 (3), 389-404, 2008
922008
A damped Gauss-Newton method for the second-order cone complementarity problem
S Pan, JS Chen
Applied Mathematics and Optimization 59 (3), 293, 2009
572009
The semismooth-related properties of a merit function and a descent method for the nonlinear complementarity problem
JS Chen
Journal of Global Optimization 36 (4), 565-580, 2006
562006
Two classes of merit functions for the second-order cone complementarity problem
JS Chen
Mathematical Methods of Operations Research 64 (3), 495-519, 2006
552006
The convex and monotone functions associated with second-order cone
JS Chen
Optimization 55 (4), 363-385, 2006
542006
A semismooth Newton method for SOCCPs based on a one-parametric class of SOC complementarity functions
S Pan, JS Chen
Computational optimization and applications 45 (1), 59-88, 2010
492010
On some NCP-functions based on the generalized Fischer–Burmeister function
JS Chen
Asia-Pacific Journal of Operational Research 24 (03), 401-420, 2007
492007
Neural networks for solving second-order cone constrained variational inequality problem
J Sun, JS Chen, CH Ko
Computational optimization and applications 51 (2), 623-648, 2012
432012
Properties of circular cone and spectral factorization associated with circular cone
JC Zhou, JS Chen
J. Nonlinear Convex Anal 14 (4), 807-816, 2013
422013
A one-parametric class of merit functions for the symmetric cone complementarity problem
S Pan, JS Chen
Journal of Mathematical Analysis and Applications 355 (1), 195-215, 2009
402009
A survey on SOC complementarity functions and solution methods for SOCPs and SOCCPs
JS Chen, S Pan
Pacific Journal of Optimization 8 (1), 33-74, 2012
392012
A neural network based on the generalized Fischer–Burmeister function for nonlinear complementarity problems
JS Chen, CH Ko, S Pan
Information Sciences 180 (5), 697-711, 2010
372010
Properties of a family of generalized NCP-functions and a derivative free algorithm for complementarity problems
SL Hu, ZH Huang, JS Chen
Journal of Computational and Applied Mathematics 230 (1), 69-82, 2009
372009
A new merit function and its related properties for the second-order cone complementarity problem
JS Chen
Pacific Journal of Optimization 2 (1), 167-179, 2006
302006
Recurrent neural networks for solving second-order cone programs
CH Ko, JS Chen, CY Yang
Neurocomputing 74 (17), 3646-3653, 2011
262011
A regularization method for the second-order cone complementarity problem with the Cartesian P0-property
S Pan, JS Chen
Nonlinear Analysis: Theory, Methods & Applications 70 (4), 1475-1491, 2009
252009
A one-parametric class of merit functions for the second-order cone complementarity problem
JS Chen, S Pan
Computational Optimization and Applications 45 (3), 581-606, 2010
242010
A regularization semismooth Newton method based on the generalized Fischer–Burmeister function for P0-NCPs
JS Chen, S Pan
Journal of Computational and Applied Mathematics 220 (1-2), 464-479, 2008
232008
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20